Next Article in Journal / Special Issue
Three-Dimensional Numerical Modeling of Internal Ballistics for Solid Propellant Combinations
Previous Article in Journal
Multimorbidity from Diabetes, Heart Failure, and Related Conditions: Assessing a Panel of Depressive Symptoms as Both Formative and Reflective Indicators of a Latent Trait
Previous Article in Special Issue
A Climate-Mathematical Clustering of Rainfall Stations in the Río Bravo-San Juan Basin (Mexico) by Using the Higuchi Fractal Dimension and the Hurst Exponent
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 2716

Article: Conservative Finite-Difference Schemes for Two Nonlinear Schrödinger Equations Describing Frequency Tripling in a Medium with Cubic Nonlinearity: Competition of Invariants
Authors: by Vyacheslav Trofimov and Maria Loginova
Link: https://www.mdpi.com/2227-7390/9/21/2716

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop